# SDR IPXA2017022814506

- Difficulty date: February 11, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-400
- Aircraft serial: 25866
- Aircraft time: 104,615 hours, 17,614 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Part number: 112U20074
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, CRACK ON RT WING FRONT SPAR WEB UPPER SIDE NEAR FSSI 655.  REPAIRED IAW SRID 4-3693546718.
